The blue in continuous-time regression models with correlated errors

Dette, H. and Pepelyshev, A. and Zhigljavsky, A.

Volume: 47 Pages: 1928-1959
DOI: 10.1214/18-AOS1734
Published: 2019

In this paper, the problem of best linear unbiased estimation is investigated for continuous-time regression models. We prove several general statements concerning the explicit form of the best linear unbiased estimator (BLUE), in particular when the error process is a smooth process with one or several derivatives of the response process available for construction of the estimators. We derive the explicit form of the BLUE for many specific models including the cases of continuous autoregressive errors of order two and integrated error processes (such as integrated Brownian motion). The results are illustrated on many examples. © 2019 Institute of Mathematical Statistics. © 2019 Institute of Mathematical Statistics. All rights reserved.

« back